# SDR UALA2011061402934

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 39,542 hours, 8,686 cycles
- Engine: Pwa PW4077
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC STBY SYS EICAS AND STATUS MESSAGE.  REPLACED RELAY K24013 IN P 210 PANEL.  STBY PWR OPS CHECK GOOD.  NO MSG DISPLAYED.
